# SDR F3LA200800343

- Difficulty date: June 13, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C045163.  DURING C4 S1 C-CHECK INSPECTION NOTED CHECK DOOR SWITCH POWER SUPPLIED BY EMERGENCY LIGHT SYSTEM FAILS AT PAGE 4 STEP 3, WORK CARD C335004-2 FOR THE FORWARD DOORS AND WORK CARD C335004-2 AT PAGE 6 STEP 8 FOR THE L1 DOOR.  MAINTENANCE REMOVED AND REPLACED PROXIMITY SWITCH 13WVI IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 52-71-11-400-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE AND OPERATIONAL CHECKED GOOD.  (A)
